A new q-Hermite-Hadamard's inequality and estimates for midpoint type inequalities for convex functions

Thanin Sitthiwirattham; Muhammad Aamir Ali; Asghar Ali; Hüseyin Budak;


In this paper, we prove a new $q$ Hermite-Hadamard inequality for convex functions using the quantum integrals. We also prove some new midpoint type inequalities for $q$-differentiable convex functions. Moreover, we present many examples to illustrate our established results, supplemented with graphs.

Vol. 24 (2023), No. 3, pp. 1555-1567
DOI: 10.18514/MMN.2023.4200

Download: MMN-4200